# SDR 4DPA2022052100001

- Difficulty date: May 21, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N268JX
- Make and model: Emb EMB-135ER
- Aircraft serial: 145499
- Aircraft time: 15,123 hours, 14,288 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HIGH PITCH NOISE FROM COCKPIT, SOUNDS LIKE AIR ESCAPING DURING CLIMB. CREW RTF TO PHX. MX DISCOVERED HARDWARE ON MED SILL IMPROPERLY INSTALLED, REMOVED AND CORRECTLY INSTALLED HARDWARE PRESSURIZATION CHECK GOOD NO LEAKS FOUND.
